[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Infusion set sites

Hi! Hopeing maybe someone can give me some suggestions.....! I have been 
pumping since November 14, 1998 and I use the quick release softset infusion 
sets for the MM 507C pump. The problem I am having is that for the last 2 
months or so about every third site leaves painful sores on my stomach. I am 
even getting what appears to be a blister just to the left of the actual 
injection point, all most as if it is from the tape used to hold it down. 
Just to clear up a few things.....I change my set every 3 days (sometimes 
every 2 days), always change it after I get out of the shower & I do use an 
iv prep pad before I start. Just wondering if any other pumpers have had the 
same problem & what you have done to correct it.
Thanks for listening,
Insulin Pumpers website http://www.insulin-pumpers.org/
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org